# SDR CALA9800829

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 720 - 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W KEEL BEAM CORROSION FROM BS 720 TO 727.  FABRICATED AND INSTALLED STRAP PER EC/RA 5310-03727.
